# SDR RRXA99998

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964R
- Make and model: Doug DC-8-63
- Aircraft serial: 46000
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: K5230511
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND DRILL DAMAGE, INNER SKIN OF MAIN CARGO DOOR, NUMEROUS AREAS.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPLACEMENT INNER SKIN PANEL AND WEB IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH NR REO-05572.
